U.S. doctors online nowAsk doctors free
Canada
A 26-year-old female asked:

I have a sinus infection. im also taking wellbutrin (bupropion). im having tingling in my head and pretty much my whole body?

1 doctor answer2 doctors weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Wellbutrin (bupropion) effects: Wellbutrin (bupropion) is a medication for depression, it can cause sensory disturbance such as tingling. See a Psychiatrist for Diagnosis, Medication benefits and side effects, dose , monitoring medication, other medications like- Lexapro or Effexor; and Therapy for stress.in your life. Feel good about achievements in your life. Do Breathing and Music Relaxation, Yoga, Meditation and Tai Chi and exercise.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 30, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.